Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 4, Pages 597–610 (Mi zvmmf10878)  

Analytical solution of Lamb's problem in the case of a limiting poisson ratio

H. H. Ilyasovab, A. V. Kravtsovba, S. V. Kuznetsovab, S. Ya. Sekerzh-Zen'kovichab

a Ishlinskii Institute for Problems in Mechanics, Russian Academy of Sciences, Moscow, 119526 Russia
b Faculty of Physics, Lomonosov Moscow State University, Moscow, 119992 Russia

Abstract: Lamb's problem for a force applied to the boundary of an elastic half-space is considered in the case of a limiting Poisson ratio of 1/2. The solution is represented in the form of contour integrals, for which asymptotic estimates for large values of the polar radius are given.

Key words: elastic medium, Lame equations, Poisson's ratio, Rayleigh pole, asymptotic estimates of contour integrals.

DOI: https://doi.org/10.1134/S0044466919040057


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:4, 559–572

Bibliographic databases:

UDC: 517.958
Received: 03.10.2018
Revised: 14.11.2018
Accepted:14.11.2018

Citation: H. H. Ilyasov, A. V. Kravtsov, S. V. Kuznetsov, S. Ya. Sekerzh-Zen'kovich, “Analytical solution of Lamb's problem in the case of a limiting poisson ratio”, Zh. Vychisl. Mat. Mat. Fiz., 59:4 (2019), 597–610; Comput. Math. Math. Phys., 59:4 (2019), 559–572

Citation in format AMSBIB
\Bibitem{IlyKraKuz19}
\by H.~H.~Ilyasov, A.~V.~Kravtsov, S.~V.~Kuznetsov, S.~Ya.~Sekerzh-Zen'kovich
\paper Analytical solution of Lamb's problem in the case of a limiting poisson ratio
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 4
\pages 597--610
\mathnet{http://mi.mathnet.ru/zvmmf10878}
\crossref{https://doi.org/10.1134/S0044466919040057}
\elib{https://elibrary.ru/item.asp?id=37207498}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 4
\pages 559--572
\crossref{https://doi.org/10.1134/S0965542519040055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000472036700005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067627658}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10878
  • http://mi.mathnet.ru/eng/zvmmf/v59/i4/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:60

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021